# SDR AALA20121212021

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 559 hours, 225 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Inoperative
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED MAIN LANDING GEAR WHEEL WELL FIRE WARNING INDICATION.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INITIAL INSPECTION OF MAIN LANDING GEAR WHEEL WELL WITH NO SIGN OF OVERHEAT/ FIRE INDICATION.  REPLACED OVERHEAT DETECTION CONTROL UNIT M237.  SYSTEM GROUND CHECK NORMAL OPERATION.
